Found 413 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is L  [Clear All Filters]
Articles in international peer reviewed journals
Alarcón B, Castro SB, Labouriau IS. The discrete Markus-Yamabe problem for symmetric planar polynomial maps. Indag. Math. (N.S.). 2012;23:603-608.
Carvalho PA, Lopes SA, Matczuk J. Double Ore extensions versus iterated Ore extensions. Comm. Algebra. 2011;39:2838-2848.Edit
Pinto C., Lopes A., Machado J.. Double power laws, fractals and self-similarity. Applied Mathematical Modelling. 2014;38:4019-4026.Edit
Lomp C. Duality for partial group actions. Int. Electron. J. Algebra. 2008;4:53-62.Edit
Aguiar MA, Castro SB, Labouriau IS. Dynamics near a Heteroclinic network. Nonlinearity. 2005;18:391-414.
Aguiar MA, Castro SB, Labouriau IS. Dynamics near a heteroclinic network. Nonlinearity. 2005;18:391-414.
Capela J., Ruscher K., Lautenschlager M., Freyer D., Dirnagl U., Gaio A., et al. Ecstasy-induced cell death in cortical neuronal cultures is serotonin 2A-receptor-dependent and potentiated under hyperthermia. Neuroscience. 2006;139:1069-1081.Edit
Chapman S., García-Sánchez PA, Llena D., Marshall J.. Elements in a numerical semigroup with factorizations of the same length. Canad. Math. Bull.. 2011;54:39-43.Edit
Baziar M, Lomp C. Endomorphism rings of modules over prime rings. Taiwanese J. Math.. 2015;19:953-962.Edit
Lomp C. An example of an indecomposable module without non-zero hollow factor modules. Turkish J. Math.. 2007;31:415-419.Edit
Labouriau L., Labouriau IS. An extension of the absolute reaction rate theory as applied to physiological rate processes. Ciência e Cultura. 1997;49(3):177-189.Edit
Labouriau L., Labouriau IS. An extension of the absolute reaction rate theory as applied to physiological rate processes. Ciência e Cultura. 1997;49(3):177-189.Edit
Mestre AL, Inácio PM, Elamine Y, Asgarifar S, Lourenço AS, Cristiano ML, et al. Extracellular Electrophysiological Measurements of Cooperative Signals in Astrocytes Populations. Frontiers in Neural Circuits. 2017;11.Edit
Faranda D, Freitas JM, Lucarini V, Turchetti G, Vaienti S. Extreme value statistics for dynamical systems with noise. Nonlinearity. 2013;26:2597-2622.Edit
Afonso O, Matos I., Pereira A., Aguiar P, Lampson M., Maiato H.. Feedback control of chromosome separation by a midzone Aurora B gradient. Science. 2014;345:332-336.Edit
Lomp C, Özcan A.. Fleury's spanning dimension and chain conditions on non-essential elements in modular lattices. Colloq. Math.. 2011;124:133-144.Edit
Abreu S, Castro SB, Labouriau IS. Flowers or weeds? Bol. Soc. Port. Mat.. 2005:23-34.
Lopes AM, Machado J., Pinto C., Galhano AM. Fractional dynamics and MDS visualization of earthquake phenomena. Comput. Math. Appl.. 2013;66:647-658.Edit
Alves JF, Freitas JM, Luzzatto S, Vaienti S. From rates of mixing to recurrence times via large deviations. Adv. Math.. 2011;228:1203-1236.Edit
Yakubovich SB, Luchko Y.. The generalizations of integral analog of the Leibniz rule on the $G$-convolutions. Extracta Math.. 1991;6:119-122.Edit
Yakubovich SB, Luchko Y.. Generalizations of the Leibniz rule to integral convolutions. Dokl. Akad. Nauk BSSR. 1991;35:111-115, 188.Edit
Loureiro A., Maroni P., da Rocha Z.. The generalized Bochner condition about classical orthogonal polynomials revisited, Journal of Mathematical Analysis and Applications. Journal of Mathematical Analysis and Applications. 2006;322:645-667.Edit
Ladra M, Silva PV. The generalized conjugacy problem for virtually free groups. Forum Math.. 2011;23:447-482.Edit
Loll R., Mourão J., Tavares JN. Generalized coordinates on the phase space of Yang-Mills theory. Classical Quantum Gravity. 1995;12:1191-1198.Edit
Delgado M., Farrán J., García-Sánchez PA, Llena D.. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp.. 2013;82:1813-1836.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.